# SDR CALA2024102400918

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N37537
- Make and model: Boeing 737-9
- Aircraft serial: 66607
- Aircraft time: 7,818 hours, 2,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 1044199301BTD
- Condition: Faulty
- Location: Seat20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20C EMERGENCY EXIT LIGHT DANGLING.  FOUND GREEN CABLE FOR BLUE IFE LIGHT ROUTED INCORRECTLY CAUSING THE RED EMERGENCY LIGHT HOUSING MOUNTING HARDWARE TO SEPERATE FROM CASE. INSTALLED A SERVICABLE PART FROM STOCK MAN PN 1044199-301BTB M&E PN 42-2521-3-0084. HOUSING IS SECURE AND LIGHT OPERATES NORMALLY. ITEM CLOSED.  PARTS USED: 42-2521-3-0084, QTY :1
